MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, ROTATING HANDLE, W/RATCHET, INSULATED SHAFT; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED

STRYKER ENDOSCOPY-SAN JOSE PKG, ROTATING HANDLE, W/RATCHET, INSULATED SHAFT; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Model Number 0250080234
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that a piece was potentially left inside the patient.It was not confirmed whether small fragments remained within the patient.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: grasper broke.Probable root cause: patient anatomy, portal location, incorrect instrument diameter/length, manufacturing/ servicing error, use error.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description

Brand Name
PKG, ROTATING HANDLE, W/RATCHET, INSULATED SHAFT
Common Device Name
ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10180017
Report Number0002936485-2020-00239
Device Sequence Number14293030
Product Code OCZ
UDI-Device Identifier07613327052473
UDI-Public07613327052473
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973259
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0250080234
Device Catalogue Number0250080234
Device Lot Number14403520
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/26/2020
Supplement Date Received by Manufacturer05/26/2020
Initial Report FDA Received Date06/22/2020
Supplement Report FDA Received Date08/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;